# SDR ASAA2016050616751

- Difficulty date: May 6, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 53,928 hours, 21,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK- AFT PIT FLOOR SLICE STRAP AT BS 880 IS CORRODED.  ACFT GROUNDED.  RECEIVED NEW AFT PIT FLOOR SPLICE STRAP AT BS 767-5 PN 146A9401-4, PO 867614.1 COMPLETED STRUCTURAL DIFFICULTY REPORT.
